Optical solitons having anti-cubic nonlinearity with strategically sound integration architectures

Zayed E. M. E. , Alngar M. E. M. , El-Horbaty M., Biswas A., EKİCİ M. , Triki H., ...More

OPTIK, vol.185, pp.57-70, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.078
  • Title of Journal : OPTIK
  • Page Numbers: pp.57-70


Optical soliton solutions are recovered for fibers having anti-cubic nonlinear law. Bright, dark and singular optical soliton solutions are retrieved by the aid of three forms of integrability tools. The existence criteria for such solitons are also presented.